RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Turk. J. Math., 2019, Volume 43, Issue 5, Pages 2366–2370 (Mi tjm2)  

On operator systems generated by reducible projective unitary representations of compact groups

Grigori Amosovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Moscow Institute of Physics and Technology, Dolgoprudny, Russia
c Institute of Mathematics, Ufa Federal Research Center of Russian Academy of Sciences, Ufa, Russia

DOI: https://doi.org/10.3906/mat-1906-59


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/tjm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019